arrow
Volume 5, Number 2
Previous Issue Next Issue

Jia-Gan Hu

J. Comp. Math., 5 (1987), pp. 95-104.

Preview Full PDF 2028 22770 Abstract

Tao Tang

J. Comp. Math., 5 (1987), pp. 105-118.

Preview Full PDF 2120 22259 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 119-134.

Preview Full PDF 2090 22145 Abstract

Hou-De Han

J. Comp. Math., 5 (1987), pp. 135-143.

Preview Full PDF 1989 22188 Abstract

Er-Xiong Jiang

J. Comp. Math., 5 (1987), pp. 144-155.

Preview Full PDF 2347 22358 Abstract

Wu Zhang & Tian-Xiao Zhou

J. Comp. Math., 5 (1987), pp. 156-180.

Preview Full PDF 2002 22000 Abstract

Pekka Neittaanmaki & Qun Lin

J. Comp. Math., 5 (1987), pp. 181-190.

Preview Full PDF 2192 21937 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard